# SDR UALA2010060301919

- Difficulty date: June 2, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 59,732 hours, 10,943 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 1128
- Condition: Faulty
- Location: Position Rt
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT IDG DISCONNECTED.  REPLACED RT IDG, OPS CK OK.
